My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

Why does my shoulder still hurt 3 months after a Tdap vaccine? Is there anything I can do to stop the burning pain?

Ibuprofen 800mg tid does not help.

Related Topics: Shoulder, Ibuprofen, Pain
 

Answers from Contributors (1)

1 Answer
4 Helpful Votes
A.
been there, done that!!! whoever gave you the shot hit a nerve. the burning is when the nerve "miss-fires".it's pretty much gonna hurt for a long,long, time.this is just what happened to me when  i couldn't use my right arm for three months. i hope everything turns out o.k.

The opinions expressed here are solely those of the User.down arrowThe opinions expressed here are solely those of the User.
User-generated content areas are not reviewed by a WebMD physician. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice. Please see the
bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

4 of 6 found this helpful